# SDR SWAA2019120939412

- Difficulty date: December 6, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 28,593 hours, 17,296 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Limiter
- Part number: 272A44406
- Condition: Low Pressure
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY---------------------------------------------------------------ON CLIMB OUT AT ABOUT 20.0 TO 30.0 THOUSAND FEET, B SYSTEM HYDRAULIC ELECTRIC 1 AND ENG. 2 LOW PRESSURE LIGHTS AND FLIGHT CONTROL B LOW PRESS LIGHT ILLUMINATED. WE  COMPLETED THE QRH LOSS OF SYSTEM B CHECKLIST. LANDED NORMALLY. COMPLETED BRAKE COOLING CHECKLIST. TAXIED NORMALLY TO CLOSE TO GATE THEN TOWED IN.                                       / R&R TRAILING EDGE FLAP FLOW LIMITER PER AMM.
